File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Improved conditions for delay-dependent robust stability and stabilization of uncertain discrete time-delay systems

TitleImproved conditions for delay-dependent robust stability and stabilization of uncertain discrete time-delay systems
Authors
KeywordsDiscrete Systems
Linear Matrix Inequality
Robust Stability
Robust Stabilization
State Feedback
Time-Delay Systems
Issue Date2005
Citation
Asian Journal Of Control, 2005, v. 7 n. 3, p. 344-348 How to Cite?
AbstractThis paper provides improved delay-dependent conditions for the robust stability and robust stabilization of discrete time-delay systems with norm-bounded parameter uncertainties. It is theoretically established that the proposed conditions are less conservative than those discussed in the literature. The new approach proposed in this paper in a derivation of delay-dependent conditions and involves the use of neither model transformation nor bounding techniques for some cross terms. A numerical example is provided to demonstrate the reduced conservatism of the proposed conditions.
Persistent Identifierhttp://hdl.handle.net/10722/156792
ISSN
2015 Impact Factor: 1.407
2015 SCImago Journal Rankings: 0.862

 

DC FieldValueLanguage
dc.contributor.authorXu, Sen_US
dc.contributor.authorLam, Jen_US
dc.contributor.authorZou, Yen_US
dc.date.accessioned2012-08-08T08:43:59Z-
dc.date.available2012-08-08T08:43:59Z-
dc.date.issued2005en_US
dc.identifier.citationAsian Journal Of Control, 2005, v. 7 n. 3, p. 344-348en_US
dc.identifier.issn1561-8625en_US
dc.identifier.urihttp://hdl.handle.net/10722/156792-
dc.description.abstractThis paper provides improved delay-dependent conditions for the robust stability and robust stabilization of discrete time-delay systems with norm-bounded parameter uncertainties. It is theoretically established that the proposed conditions are less conservative than those discussed in the literature. The new approach proposed in this paper in a derivation of delay-dependent conditions and involves the use of neither model transformation nor bounding techniques for some cross terms. A numerical example is provided to demonstrate the reduced conservatism of the proposed conditions.en_US
dc.languageengen_US
dc.relation.ispartofAsian Journal of Controlen_US
dc.subjectDiscrete Systemsen_US
dc.subjectLinear Matrix Inequalityen_US
dc.subjectRobust Stabilityen_US
dc.subjectRobust Stabilizationen_US
dc.subjectState Feedbacken_US
dc.subjectTime-Delay Systemsen_US
dc.titleImproved conditions for delay-dependent robust stability and stabilization of uncertain discrete time-delay systemsen_US
dc.typeArticleen_US
dc.identifier.emailLam, J:james.lam@hku.hken_US
dc.identifier.authorityLam, J=rp00133en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.scopuseid_2-s2.0-27744451295en_US
dc.identifier.volume7en_US
dc.identifier.issue3en_US
dc.identifier.spage344en_US
dc.identifier.epage348en_US
dc.publisher.placeJapanen_US
dc.identifier.scopusauthoridXu, S=7404438591en_US
dc.identifier.scopusauthoridLam, J=7201973414en_US
dc.identifier.scopusauthoridZou, Y=7402166773en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats